# SDR REXA2018082170709

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 26,151 hours, 18,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED BULBS OUT ON THE EMERGENCY LIGHT.   R & R THE BULBS IAW AMM 33-51-11.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
